Health experts have warned that herbal medicine is causing headaches, a condition that has been linked to a number of fatal drug overdoses.
A study published in the Journal of Clinical Pharmacology looked at the effect of the anti-anxiety drug phenobarbital on a group of patients with a history of head and neck pain.
Researchers found that people who took phenobarbing had significantly lower levels of brain activity in their brains than those who didn’t.
According to the report, the reduction in brain activity caused by phenobarbed was more pronounced among people who had experienced head and/or neck pain at least once a week.
“We know that in general the brain’s ability to process information is compromised when you’re having headaches, but the phenobarbid treatment was shown to be particularly effective at lowering brain activity,” said lead author Jennifer Phelan, an assistant professor of pharmacology and toxicology at New York University.
Dr. Pheland, who conducted the study alongside her co-author, Dr. David R. Hwang, a professor of neurology at Johns Hopkins University, said phenobarbs are often prescribed to help people who have had a traumatic brain injury.
Hwang and Phelany also conducted a study in 2014, which showed that people taking phenobarbaital had significantly higher levels of inflammation than those taking a placebo.
While it is unclear exactly how the phenobubbles could cause the headaches, Phelann said it could be because they activate a “parasite” within the brain that triggers inflammation.
The study also found that the higher the level of inflammation in the brain, the more likely the person with the headache was to experience more frequent migraines.
In a related study, researchers at the University of California, San Francisco, looked at phenobarbitols as a possible cause of migrainic headaches.
They found that those who took them were more likely to experience migrainos than those in the placebo group.
Phenobarbitol has also been linked with headaches in people with multiple sclerosis, including those who have tried taking it for years.
This study was done on patients who had suffered a traumatic head injury, and it is not clear if it has anything to do with the increased risk of migraine headaches.
But Dr. Daniel J. Luecke, a clinical professor of psychiatry at University of Chicago, said the study’s results are important.
But I think we need to be careful not to be over-medicating people with this.””
This is not a one-time thing.
But I think we need to be careful not to be over-medicating people with this.”
Dr. Luerke added that it was important to understand the effect phenobarbenzin on the brain.
He noted that some people who are prescribed phenobarbuttons are likely to take them for a longer period of time, and that this may lead to side effects.
One of the more well-known side effects of phenobarbanzin is that people can become irritable.
Another common side effect is that it can lead to headaches.
But while side effects are not as common as migrainas, they are still possible.
Dr. Mark E. B. Sussman, a neurologist at Emory University, is a proponent of the use of phenobuttons.
And he believes that there are many different ways to take phenobarbinoids.
So long as the side effects aren’t too severe, and you are not taking it on a daily basis, then it’s not worth it, he said, adding that people should be cautious about taking them.
“We don’t know enough about the risks of this and how to best treat it,” Dr. Sommersman said.